MathSciNet Relay Station
MathSciNet bibliographic data
MR2869744 92D30 (60G35 60J70)
Yang, Qingshan; Jiang, Daqing; Shi, Ningzhong; Ji, Chunyan The ergodicity and extinction of stochastically perturbed SIR and SEIR epidemic models with saturated incidence. J. Math. Anal. Appl. 388 (2012), no. 1, 248–271.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement